# SDR DHL2008753505

- Difficulty date: February 28, 2008
- Submitted: March 16, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C' CHECK, RT O/B FORE FLAP UPPER L/E 400 (WBL) HAS DEEP CHAFE MARK.  BLENDED OUT AREA AT RT OB FORE FLAP UPPER L/E WBL400 IAW SRM 51-10-6.  MAT LOSS 50 PERCENT.  FOUND OUT OF LIMITS IAW SRM 57-50-1.  CUTOUT DAMAGED AREA APPROX 1 1/8 INCH BY 1 7/8 INCH AND FAB DOUBLER REPAIR IAW SRM 57-50-4 FIG 1.  TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 57-50-4 FIG 1.
